# SDR IPXA10160993

- Difficulty date: June 9, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 10,566 hours, 6,813 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960000006
- Part serial: FH1251
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT INBD FLAP UPPER SKIN REPAIR DOUBLER IS CHAFED     ACCOMPLISHED REPAIR IAW STA EA 300-5750-01-A2498, REV I/R AND EO A300-5750-38651-A.
